International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2023, Vol. 8, Issue 4, Part A

Stability and controllability analysis of stochastic model for stock market prices


Author(s): Davies Iyai, Amadi I Uchenna, Amadi C Paul, Royal C Ateke and Nanaka S Owhorndah

Abstract: In this paper, a stochastic vector differential equation model that could consider environmental effects in decision making of investors in stock exchange market has been developed, stability and controllability theorems on stock market forces were developed and analyzed. New novel results were obtained by utilizing properties of the transition (or fundamental) matrix solution (a function of the drift) and by placing some boundedness condition on the stochastic part of the model (a function of the volatility). Furthermore, asymptotic null controllability results were obtained by the non-singularity of the controllability matrix (a function of the drift) by defining some control measure on the stochastic vector equation. Examples are given using data from Nigeria stock exchange to illustrate the effectiveness of the model and simulation output results presented using MATLAB.

DOI: 10.22271/maths.2023.v8.i4a.1099

Pages: 55-62 | Views: 260 | Downloads: 21

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Davies Iyai, Amadi I Uchenna, Amadi C Paul, Royal C Ateke, Nanaka S Owhorndah. Stability and controllability analysis of stochastic model for stock market prices. Int J Stat Appl Math 2023;8(4):55-62. DOI: 10.22271/maths.2023.v8.i4a.1099

Call for book chapter
International Journal of Statistics and Applied Mathematics